Predrag Rajkovic
Predrag Rajkovic
professor of mathematics
masfak.ni.ac.rs üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Fractional integrals and derivatives in q-calculus
PM Rajković, SD Marinković, MS Stanković
Applicable analysis and discrete mathematics, 311-323, 2007
2262007
On q–Analogues of Caputo Derivative and Mittag–Leffler Function
P Rajkovic, S Marinkovic, M Stankovic
Fractional calculus and applied analysis 10 (4), 359-373, 2007
882007
Catalan numbers, the Hankel transform and Fibonacci numbers
A Cvetkovic, P Rajkovic, M Ivkovic
J. Integer Seq 5 (1), 1-8, 2002
782002
Mean value theorems in g-calculus
P Rajković, M Stanković, S Marinković D
Matematički vesnik 54 (3-4), 171-178, 2002
632002
The inequalities for some types of q-integrals
S Marinković, P Rajković, M Stanković
Computers & Mathematics with Applications 56 (10), 2490-2498, 2008
582008
The Hankel transform of the sum of consecutive generalized Catalan numbers
PM Rajković, MD Petković, P Barry
Integral Transforms and Special Functions 18 (4), 285-296, 2007
272007
A class of orthogonal polynomials on the radial rays in the complex plane
GV Milovanović
Journal of Mathematical Analysis and Applications 206 (1), 121-139, 1997
261997
Dynamic stability of a thin-walled beam subjected to axial loads and end moments
R Pavlović, P Kozić, P Rajković, I Pavlović
Journal of sound and vibration 301 (3-5), 690-700, 2007
212007
A generalization of the concept of q-fractional integrals
PM Rajković, SD Marinković, MS Stanković
Acta Mathematica Sinica, English Series 25 (10), 1635, 2009
192009
Pulse energy probability density functions for long-haul optical fiber transmission systems by using instantons and Edgeworth expansion
M Ivkovic, I Djordjevic, PM Rajkovic, B Vasic
IEEE Photonics Technology Letters 19 (20), 1604-1606, 2007
192007
On q-Newton–Kantorovich method for solving systems of equations
PM Rajković, SD Marinković, MS Stanković
Applied Mathematics and Computation 168 (2), 1432-1448, 2005
182005
Influence of transverse shear on stochastic instability of viscoelastic beam
R Pavlović, P Kozić, P Rajković
International journal of solids and structures 38 (38-39), 6829-6837, 2001
172001
An application of Sobolev orthogonal polynomials to the computation of a special Hankel determinant
P Barry, PM Rajković, MD Petković
Approximation and Computation, 53-60, 2010
162010
On q-fractional derivatives of Riemann--Liouville and Caputo type
MS Stankovic, PM Rajkovic, SD Marinkovic
arXiv preprint arXiv:0909.0387, 2009
162009
On polynomials orthogonal on a circular arc
GV Milovanović, PM Rajković
Journal of computational and applied mathematics 51 (1), 1-13, 1994
161994
Orthogonality of some sequences of the rational functions and the Müntz polynomials
SD Marinković, B Danković, MS Stanković, PM Rajković
Journal of computational and applied mathematics 163 (2), 419-427, 2004
142004
The deformed exponential functions of two variables in the context of various statistical mechanics
MS Stanković, SD Marinković, PM Rajković
Applied Mathematics and Computation 218 (6), 2439-2448, 2011
132011
The deformed and modified Mittag-Leffler polynomials
MS Stanković, SD Marinković, PM Rajković
Mathematical and computer modelling 54 (1-2), 721-728, 2011
132011
Dielectric Properties of BaTiO3 Doped with Er2O3 and Yb2O3 Based on Intergranular Contacts Model
VV Mitic, V Paunovic, D Mancic, L Kocic, L Zivkovic, VB Pavlovic
Advances in Electroceramic Materials, ed. KM Nair, D. Suvorov, RW Schwartz …, 2009
122009
Dynamic stability of the viscoelastic rotating shaft subjected to random excitation
R Pavlović, P Rajković, I Pavlović
International Journal of Mechanical Sciences 50 (2), 359-364, 2008
112008
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20